If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.
Concerned about another member's safety or wellbeing? Find out how to let us know.
Dr's are hypocritical they advise u that mediation causes withdrawal when your actually in it they don't believe u treat u bad headline in today news. Never trust Dr's always look else place always check before u take about side effects and withdrawal believe me don't go on addiction meds messes ur body for long time until recovery. They make u feel like ur dumb to. Always check people storys on benzos and utube has videos people suffering but we all suffer different very very intense agony of symptoms they say second withdrawal alot more servere it am sure it is. Depend on symptoms u get. Don't do cold turkey just advise for anyone who wants of them no longer than four wks. Best don't use at. I tried antihistamines promathzine I found this helps sleep no addiction one yet if it combo with codeine then it cause addiction and withdrawal symptoms.